Alert archive / Missouri / Freeze Warnings in 2021
Freeze Warning 5, NWS Springfield, MO
NWS Springfield, MO issued this freeze warning at Nov 3, 2021, 2:56 AM CDT for 34 counties in Missouri. It took effect at Nov 3, 2021, 10:59 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2021, 2:56 AM CDT (07:56 UTC)
- In effect from
- Nov 3, 2021, 10:59 PM CDT
- Expired
- Nov 4, 2021, 8:59 AM CDT
- In force
- 10 hr
- Issued by
- NWS Springfield, MO
All 34 counties
Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 41 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1053 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
169 WWUS73 KSGF 030756 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 256 AM CDT Wed Nov 3 2021 MOZ055>058-068>071-079>083-090>092-095>098-103>106-040000- /O.UPG.KSGF.FZ.A.0004.211104T0600Z-211104T1400Z/ /O.NEW.KSGF.FZ.W.0005.211104T0600Z-211104T1400Z/ Benton-Morgan-Miller-Maries-Hickory-Camden-Pulaski-Phelps-Polk- Dallas-Laclede-Texas-Dent-Greene-Webster-Wright-Christian-Douglas- Howell-Shannon-Stone-Taney-Ozark-Oregon- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 256 AM CDT Wed Nov 3 2021 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of central, east central, south central and southwest Missouri. * WHEN...From 1 AM to 9 AM CDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-040000- /O.NEW.KSGF.FZ.A.0005.211104T0600Z-211104T1400Z/ Bourbon-Crawford-Cherokee-Vernon-St. Clair-Barton-Cedar-Jasper- Dade-Newton-Lawrence-McDonald-Barry- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, Johnson City, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Joplin, Carthage, Greenfield, Lockwood, Meinert, Neosho, Aurora, Mount Vernon, Marionville, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, and Cassville 256 AM CDT Wed Nov 3 2021 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... * WHAT...Sub-freezing temperatures as low as 32 possible. * WHERE...Portions of southeast Kansas and southwest and west central Missouri. * WHEN...From late tonight through Thursday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Some cloud cover may keep temperatures slightly above 32 degrees...however temperatures will come close enough to freeze to issue a watch. This may be converted to a warning later today if it looks like clouds will clear out. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
5 follow-up statements
578 WWUS73 KSGF 031942 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 242 PM CDT Wed Nov 3 2021 MOZ066-067-077-078-088-089-093-094-101-102-040745- /O.UPG.KSGF.FZ.A.0005.211104T0600Z-211104T1400Z/ /O.EXA.KSGF.FZ.W.0005.211104T0600Z-211104T1400Z/ Vernon-St. Clair-Barton-Cedar-Jasper-Dade-Newton-Lawrence- McDonald-Barry- Including the cities of Nevada, Tiffin, Appleton City, Johnson City, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Joplin, Carthage, Greenfield, Lockwood, Meinert, Neosho, Aurora, Mount Vernon, Marionville, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, and Cassville 242 PM CDT Wed Nov 3 2021 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Vernon, St. Clair, Barton, Cedar, Jasper, Dade, Newton, Lawrence, McDonald and Barry Counties. * WHEN...From 1 AM to 9 AM CDT Thursday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MOZ055>058-068>071-079>083-090>092-095>098-103>106-040745- /O.CON.KSGF.FZ.W.0005.211104T0600Z-211104T1400Z/ Benton-Morgan-Miller-Maries-Hickory-Camden-Pulaski-Phelps-Polk- Dallas-Laclede-Texas-Dent-Greene-Webster-Wright-Christian-Douglas- Howell-Shannon-Stone-Taney-Ozark-Oregon- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 242 PM CDT Wed Nov 3 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Portions of central, east central, south central and southwest Missouri. * WHEN...From 1 AM to 9 AM CDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ KSZ073-097-101-040745- /O.UPG.KSGF.FZ.A.0005.211104T0600Z-211104T1400Z/ /O.NEW.KSGF.FR.Y.0006.211104T0600Z-211104T1400Z/ Bourbon-Crawford-Cherokee- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, and Stippville 242 PM CDT Wed Nov 3 2021 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Bourbon, Crawford and Cherokee Counties. * WHEN...From 1 AM to 9 AM CDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
193 WWUS73 KSGF 032353 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 653 PM CDT Wed Nov 3 2021 MOZ055>058-066>071-077>083-088>098-101>106-041200- /O.CON.KSGF.FZ.W.0005.211104T0600Z-211104T1400Z/ Benton-Morgan-Miller-Maries-Vernon-St. Clair-Hickory-Camden- Pulaski-Phelps-Barton-Cedar-Polk-Dallas-Laclede-Texas-Dent-Jasper- Dade-Greene-Webster-Wright-Newton-Lawrence-Christian-Douglas- Howell-Shannon-McDonald-Barry-Stone-Taney-Ozark-Oregon- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 653 PM CDT Wed Nov 3 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Portions of central, east central, south central, southwest and west central Missouri. * WHEN...From 1 AM to 9 AM CDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ KSZ073-097-101-041200- /O.CON.KSGF.FR.Y.0006.211104T0600Z-211104T1400Z/ Bourbon-Crawford-Cherokee- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, and Stippville 653 PM CDT Wed Nov 3 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Cherokee, Bourbon and Crawford Counties. * WHEN...From 1 AM to 9 AM CDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Titus
727 WWUS73 KSGF 040359 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 1059 PM CDT Wed Nov 3 2021 MOZ055>058-066>071-077>083-088>098-101>106-041400- /O.EXT.KSGF.FZ.W.0005.211104T0359Z-211104T1400Z/ Benton-Morgan-Miller-Maries-Vernon-St. Clair-Hickory-Camden- Pulaski-Phelps-Barton-Cedar-Polk-Dallas-Laclede-Texas-Dent-Jasper- Dade-Greene-Webster-Wright-Newton-Lawrence-Christian-Douglas- Howell-Shannon-McDonald-Barry-Stone-Taney-Ozark-Oregon- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 1059 PM CDT Wed Nov 3 2021 ...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM CDT THURSDAY... * WHAT...Sub-freezing temperatures as low as 28. * WHERE...Portions of central, east central, south central, southwest and west central Missouri. * WHEN...Until 9 AM CDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ KSZ073-097-101-041400- /O.EXT.KSGF.FR.Y.0006.211104T0359Z-211104T1400Z/ Bourbon-Crawford-Cherokee- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, and Stippville 1059 PM CDT Wed Nov 3 2021 ...FROST ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THURSDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Cherokee, Bourbon and Crawford Counties. * WHEN...Until 9 AM CDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Titus
784 WWUS73 KSGF 040849 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 349 AM CDT Thu Nov 4 2021 MOZ055>058-066>071-077>083-088>098-101>106-041400- /O.CON.KSGF.FZ.W.0005.000000T0000Z-211104T1400Z/ Benton-Morgan-Miller-Maries-Vernon-St. Clair-Hickory-Camden- Pulaski-Phelps-Barton-Cedar-Polk-Dallas-Laclede-Texas-Dent-Jasper- Dade-Greene-Webster-Wright-Newton-Lawrence-Christian-Douglas- Howell-Shannon-McDonald-Barry-Stone-Taney-Ozark-Oregon- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 349 AM CDT Thu Nov 4 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 28. * WHERE...Portions of central, east central, south central, southwest and west central Missouri. * WHEN...Until 9 AM CDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ KSZ073-097-101-041400- /O.CON.KSGF.FR.Y.0006.000000T0000Z-211104T1400Z/ Bourbon-Crawford-Cherokee- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, and Stippville 349 AM CDT Thu Nov 4 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Cherokee, Bourbon and Crawford Counties. * WHEN...Until 9 AM CDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
441 WWUS73 KSGF 041359 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 859 AM CDT Thu Nov 4 2021 MOZ055>058-066>071-077>083-088>098-101>106-041500- /O.CAN.KSGF.FZ.W.0005.000000T0000Z-211104T1400Z/ Benton-Morgan-Miller-Maries-Vernon-St. Clair-Hickory-Camden- Pulaski-Phelps-Barton-Cedar-Polk-Dallas-Laclede-Texas-Dent-Jasper- Dade-Greene-Webster-Wright-Newton-Lawrence-Christian-Douglas- Howell-Shannon-McDonald-Barry-Stone-Taney-Ozark-Oregon- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 859 AM CDT Thu Nov 4 2021 ...FREEZE WARNING EXPIRES AT 9 AM CDT... Temperatures will continue to warm above freezing this morning. $$ KSZ073-097-101-041500- /O.CAN.KSGF.FR.Y.0006.000000T0000Z-211104T1400Z/ Bourbon-Crawford-Cherokee- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, and Stippville 859 AM CDT Thu Nov 4 2021 ...FROST ADVISORY EXPIRES AT 9 AM CDT... Temperatures will continue to warm above freezing this morning. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Nov 3, 2:43 AM CDT, 13 minutes earlier.
Area forecast discussion, Nov 3, 2:43 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
243 AM CDT Wed Nov 3 2021
.SYNOPSIS...
Issued at 242 AM CDT Wed Nov 3 2021
Key messages for this forecast package:
1) Light rain ending in the far southwest/south this morning.
2)Freeze potential tonight (there are questions in the west)
3) Warm up for the weekend into next week.
4) Outside of the 7 day range it looks like precipitation chances
may be on the increase by mid-week.
Northwest flow was occurring aloft across the area with some
shortwave energy helping to produce some light rain showers over
our far southwest CWA. Most of the rain was occurring south of the
MO/AR border. Cloud cover was over the entire area with the
thickest clouds over the southwest. The clouds were keeping
temperatures on a steady or slowly falling trend with readings as
of 2 AM in the mid 30s north to the low 40s over the south.
&&
.SHORT TERM...(Today and tonight)
Issued at 242 AM CDT Wed Nov 3 2021
For today, shortwave energy will continue through the area through
midday with rain chances over the far south and southwest CWA
through the morning. Drier air will continue to work into the area
from the north as the surface high continuing to drop southeast.
Clouds will gradually clear today over the eastern sections of the
Ozarks. The cool air mass and some morning clouds will hold back
temperature rises into the upper 40s to around 50.
The big question will be with the freeze potential tonight. Fly in
the ointment will be for some potential cloud cover in the western
CWA. Some models are showing it, some are not. Regardless, we have
temperatures at or around 32 degrees in the west for lows tonight
with mid to upper 20s in parts of the eastern Ozarks. Our current
plan is to upgrade the current freeze watch area to a warning for
tonight and put a freeze watch in for the western CWA for the
potential of a freeze. The day shift can get a better handle on
how the clouds will play out in the west.
.LONG TERM...(Thursday through Tuesday)
Issued at 242 AM CDT Wed Nov 3 2021
It looks like another freeze potential in the eastern CWA for
Thursday night and in the 32 to 35 degree range out west. If we
don't get the freeze in the west tonight it looks like it may get
drawn out even longer as we head into a warming trend. Highs on
Friday should get back into the mid to upper 50s as we see a
return to southerly flow in the lower levels of the atmosphere and
some height rises aloft with the trough axis passing to the east.
A more amplified ridge axis will move east into the central U.S.
over the weekend and highs look like they will return to the
60s...even some upper 60s by Sunday into the early part of next
week. Most of the seven day forecast looks to be dry across the
CWA.
As we look just outside the seven day period, it looks like an
upper level wave will bring back some precipitation to the area
during the Wed/Thu time frame.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 657 PM CDT Tue Nov 2 2021
Rain is expected at KBBG later this evening into Wednesday morning
(could also see a few snowflakes mix in at times around sunrise).
KJLN has a low chance for seeing some rain showers, but most
likely will remain VFR. KSGF will remain VFR and should not see
any precip.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Watch from late tonight through Thursday morning for
MOZ055>058-068>071-079>083-090>092-095>098-103>106.
KS...NONE.
&&
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...TitusHazardous weather outlook, Nov 2, 2:19 PM CDT, 12 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 219 PM CDT Tue Nov 2 2021 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031930- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 219 PM CDT Tue Nov 2 2021 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Limited frost risk. DISCUSSION... Lows will range in the mid to upper 30s tonight for much of the region, with the northeastern counties falling to around 32 degrees. This may potentially result in a freeze, but confidence remains low as cloud cover could inhibit this potential. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A hard freeze is likely both Wednesday night and Thursday night as temperatures fall into the upper 20s to lower 30s. An additional frost or freeze is possible Friday night, especially east of Springfield. This cold snap will likely put an end to the growing season. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schwartz
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 2:56 AM CDT | Freeze Watch | SGF | Barry, Barton, Cedar, Dade, Jasper, Lawrence and 4 more | 12 hr |
Nearby
Freeze Warnings in Missouri, 2021Every freeze warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.